# SDR SWAA2022090248965

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 21,344 hours, 10,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWRWARD FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST / [01] OK TO CONTINUE ON MEL SEQ 25-12-01 SP1B;[02] CLEARED MDDR 85889. REMOVED AND REPLACED FWD OUTBD FLASHLIGHT ASSY PER M/M 25-64-00. OPS TESTS NORMAL.
